# SDR DXTA200601555

- Difficulty date: August 15, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N377QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600377
- Aircraft time: 8,158 hours, 7,076 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 991205017
- Part serial: 0347
- Condition: Malfunctioned
- Location: Brakes
- Part time: 3,418 hours, 2,870 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

RT SEAT BRAKE PEDALS (LT AND RT) TRAVEL HALFWAY BEFORE ENGAGING.  PEDAL FEEL SPONGY.  LT SIDE NORMAL  REMOVED COPILOTS LT MASTER CYLINDER P/N 9912050-17, S/N 0347 AND INSTALLED NEW UNIT P/N SAME, S/N 0872.  REMOVED COPILOTS RT MASTER CYLINDER P/N 9912050-18, S/N 0372, AND INSTALLED NEW UNIT P/N SAME, S/N 1292 IAW MM CHAP 32-42-02.  OPS AND LEAK CHECK GOOD.
